# SDR GTIA0040297

- Difficulty date: March 10, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO FS 769 L28L, LONGERON AND ATTACHED HARDWARE CORRODED.  FABRICATED LONGERON REPAIR CHANNEL.  INSTALLED NEW LONGERON.  SUPPORT CHANNEL.  (M)
